The Unions of Dense Metrizable Subspaces with Certain Local Properties


ARHANGEL'SKII A. V. , TOKGÖZ S.

FILOMAT, vol.29, no.1, pp.83-88, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 1
  • Publication Date: 2015
  • Doi Number: 10.2298/fil1501083a
  • Title of Journal : FILOMAT
  • Page Numbers: pp.83-88

Abstract

Many important examples of topological spaces can be represented as a union of a finite or countable collection of metrizable subspaces. However, it is far from clear which spaces in general can be obtained in this way. Especially interesting is the case when the subspaces are dense in the union.